# SDR SIMA981676

- Difficulty date: June 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N260AE
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 263
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Support
- Part number: S53371293202
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING CPCP-4 INSPECTION, MAINTENANCE FOUND THE CARGO DOOR DRAIN CHANNEL SUPPORT PLATE BETWEEN FRAMES 13 AND 17 CORRODED.  REMOVED AND REPLACED THE SUPPORT PLATE.  AIRCRAFT RETURNED TO SERVICE.  ACFT TT:  13,556.0 HRS.  ACFT TC:  15,190.  (X)
